Show simple item record

dc.contributor.authorAnanchuen, N.
dc.contributor.authorRuangthampisan, S.
dc.contributor.authorAnanchuen, W.
dc.contributor.authorCaccetta, Louis
dc.identifier.citationAnanchuen, N. and Ruangthampisan, S. and Ananchuen, W. and Caccetta, L. 2018. On minimum cutsets in independent domination vertex-critical graphs. The Australasian Journal of Combinatorics. 71 (3): pp. 369-380.

© 2018, University of Queensland. All rights reserved. Let ? i (G) denote the independent domination number of G. A graph G is said to be k-? i -vertex-critical if ? i (G) = k and for each x ? V (G), ? i (G - x) < k. In this paper, we show that for any k-? i -vertex-critical graph H of order n with k = 3, there exists an n-connected k-? i -vertex-critical graph G H containing H as an induced subgraph. Consequently, there are infinitely many non-isomorphic connected k-? i -vertex-critical graphs. We also establish a number of properties of connected 3-? i -vertex-critical graphs. In particular, we derive an upper bound on ?(G-S), the number of components of G-S when G is a connected 3-? i -vertex-critical graph and S is a minimum cutset of G with |S| = 3.

dc.publisherCentre for Discrete Mathematics & Computing
dc.titleOn minimum cutsets in independent domination vertex-critical graphs
dc.typeJournal Article
dcterms.source.titleThe Australasian Journal of Combinatorics
curtin.departmentSchool of Electrical Engineering, Computing and Mathematical Science (EECMS)
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record